# SDR 00FDEA00308

- Difficulty date: May 2, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 27,543 hours, 25,517 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN RATE OF CLIMB WAS GREATER THAN 1500 FT/MIN.  THEN GOT NR 2 CAB PRESS REG FAULT, NR 1 WOULD NOT HOLD PRESS.  REMOVED AND REPLACED NR 2 CABIN SYS CONTROLLER PER MM 21-31-11/4.  OPS CK GOOD PER 21-31-00/5.
